I recieved the tetanus ( preservative free) ( yeah right) shot a few months ago,, and experienced some severe symptoms, fever, chills, severe muscle cramps...malaise, exaustion, headaches, severe vaccine shot site pain. this all lasted about a month, then, just as i was feeling better, i recieved the PPD injection as i was going to begin nursing school. although the actual reading was negative, i am still continuing to experience injection site swelling, pain, and erythema, as well as shooting pain up my arm, my left breast is swollen and intermittenl painful, as well as being newly diganosed with lymphadema, i had a mammogram, which showed no evidence of cancer. My whole entire left side feels like its on fire, i have weakness in the left arm all the way to my shoulder, my shoulder is painful to move, i have been experiencing short term memory loss, left hand pain, burning in the feet, extreme insomnia, i have pain at the injection site, it goes all the way up my arm, into my armpit, and into my breast. My left side of my neck is affected as well. the lymph glands are swollen, and painful, and i just am getting so frustrated. my blood work comes back normal with no infection. i was not experiencing any of this until i got the PPD injection. WHen i got the tetanus shot, i experienced the cramping, the injectionsite pain, ect but it was going away, and then i got the PPD, and now wow.. its been two months!! the site where i got the PPD ( Left forearm) is still horrible looking. red, swollen, painful, burning, shooting pain. i am at a loss. I will be seeing a specialist in infectious disease, but do not feel hopeful as my PCP states that while there is something going on with my lymphatic system, and its not great, she has no idea on what to do next. I am scarred for life from the TB, as it yet has to heal, i have left arm weakness, my whole left side feels swollen and hot, I lost my right eye perferal vision, and even though i went to an opth doc, who stated that my optic nerve was ok , i still am experiencing this!! anyone have any ideas???
Hi honey - sorry to hear about what you have gone through. You should check the forum Tingling after the Swine Flu - there are a bunch of posts from people like me who had horrible reactions to the H1N1 vacc.
It is a nightmare, I know. We have similar symptoms even though we had different vaccs. I am on month 6 now, with waxing and waning symptoms still. I have been told it can take up to a year to fully recover. Have done every test in the book - all OK.
These reactions are fairly common - but completely life altering. Have you done an MRI?
My docs wanted to check for autoimmune or MS issues - just to rule it all out.
At the end of it all, we are left to deal with the fallout, which is really hard/scary/unfair/long to recover from. Hang in there.
I can just recommend you, that you try to find a homeopath, who can treat it properly. I am a homeopath myself and I am treating vaccine damages here ein Switzerland. Sometimes it is successful to treat with the homeopathic substance of the vaccine itself. You can read more under: http://www.impfschaden.info/en/therapy.html
Well.. i went to a doctor that specilzes in "vaccine reactions... talk about a quack. i showed him the pictures.. i showed him the test results, i gave him dates. times,... detailed documentation. he told me that while he believes that the vaccines have caused the problems i am experiencing, he feels he cannot help me. Now, I am being referred to a neuro, and an immune/allergy specilist. BLAH. im going to start milk thistle. very frustrated. i know that doctors dont know everything, but when they constantly pass the buck, take your money, and tell you to go soewhere else, well.. ugghgg.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.